# SDR UALA2009101203191

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 78,413 hours, 9,465 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Support
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SUPPORT DAMAGED, LOCATED JUST AFT OF DOOR 1R. LIGHT IS LWR ASSY OF TWO, THAT ARE MOUNTED ON THE LAV CORNER.  ACP INTERIM REPAIR. BOTH EMERGENCY LIGHTS ARE WORKING, AT THIS LOCATION. INTERIM REPAIRS MADE USING QUICK SET EPOXY AND PIT TAPE.  EMERGENCY LIGHT ASSY ARE OK TO USE BUT NEED RETAINER CORNER BUMPER. NEED 8FT INSERT AND RETAINER TO ACP THIS ITEM. REPLACED 8FT RETAINER AND INSERT, REINSTALLED EMERGENCY LIGHT ASSY.TESTED EMERGENCY LIGHT ASSY, OPS TESTED OKAY.
